# SDR USAA20110328SB046

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE LOWER EMERGENCY EXIT LIGHT AT L1 INTERIOR DOOR AND EXTERIOR EMERGENCY LIGHT AT R1 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY CHARGERS AT FORWARD POSITION.  OPERATIONAL CHECK GOOD PER MM 33-51-51.
